# SDR SWAA2016060652542

- Difficulty date: April 29, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 60,903 hours, 47,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654796010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR WEB CORRODED BETWEEN BS 847 - 867, BETWEEN RBL 22 - 26.  R & R WEB IAW SRM & DWG.
